question-icon

What Are The Side Effects Of Morning-After Pill?

default
Posted on Mon, 2 Nov 2015
Question: hi there, I would like to know if there are any side effects of morning after pill..i mean online they are saying that i will put on weight....me and my fiance we didnt have complete intercourse he didnt even penetrated or ejaculated..but my hymen broke..i dont wnat to take risk though ..i'm due for my periods this weeknd and we had it last sunday which is two days.. what i sthe best way to dela with it..appreciat eyour advice
doctor
Answered by Dr. Manisha Jain (18 minutes later)
Brief Answer:
No need of emergency pill

Detailed Answer:
Hello mam, thanks for trusting health care magic. I understand your anxiety related to the issue.
In case your periods are due this weekend and you have regular periods then there is no need to take emergency pill as there was no egg in your body to form a baby at the time of inrercourse.
Emergency pills can cause deranged periods for 2-3 months, and in short term it can cause nausea, vomiting and bloated sensation along with slight weight fain and breast tenderness in some cases.
But all these are transient and will be fine with the onset of periods.
Regards
Dr Manisha
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5136 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Are The Side Effects Of Morning-After Pill?

Brief Answer: No need of emergency pill Detailed Answer: Hello mam, thanks for trusting health care magic. I understand your anxiety related to the issue. In case your periods are due this weekend and you have regular periods then there is no need to take emergency pill as there was no egg in your body to form a baby at the time of inrercourse. Emergency pills can cause deranged periods for 2-3 months, and in short term it can cause nausea, vomiting and bloated sensation along with slight weight fain and breast tenderness in some cases. But all these are transient and will be fine with the onset of periods. Regards Dr Manisha